# SDR CALA2023103103242

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 71,589 hours, 26,325 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A10106
- Part serial: DO3655
- Condition: Unknown
- Location: Stall
- Part time: 56,704 hours, 20,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SPD LIM FLAG DISPLAYED AND FLIGHT DIRECTOR LOST ON CAPT SIDE INT ER MITTANT STICK SHAKER PER FLT CREW PITCH BAR ON FLIGHT DIRECTOR BLANKING INTERMITTENTLY. REF LP 6161530 FOR R&R OF LH AOA SENSOR AND SMYD-1. OPS CHECK GOOD. SDR REPORTED ON LP 6161530. AT ARRIVAL FSEU BITE NO FAULTS DISPLAYED FOR AUTOSLAT. #1 SMYD BITE FAULT AOA SENSOR. REMOVED AND REPLACED SMYD 1 COMPUTER AS A PRECAUTION, REF. AMM 27-32-42, OPS CHK GOOD PARTS USED: 59-2732-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1533232 SN OFF 3655 T/S PER FIM 27-32 TASK 809. R&R LH AOA SENSOR IAW AMM 34-21-05. OPS CHECK GOOD.
